to participate download our app

Feb 20
23:17
Help ! I am on a combined pill for 2 months now, and I have recently began spotting ...(not happened before) when I had sex I noticed more but only a tiny bit on tissue after I use the bathroom since, it wasn’t rough sex so I don’t think it was that ... is this normal or should I get a pregnancy test ???!!!!
 
2
Feb 20
23:20
Breakthrough bleeding is a normal side effect of the pill. If you’ve taken your pill correctly then you’re not pregnant.
 
Feb 20
23:49
Any bleeding during your active pills is break through bleeding. Break through bleeding is a side effect of the pill. Break through bleeding is completely normal. Break through bleeding can occur at anytime for any length of time no matter how long you have been on your brand. Break through bleeding can be any flow type from light spotting to heavy bleeding. Break through bleeding can last seconds, minutes, hours, days, weeks, months. As long as you have taken all of your pills on time within the allowed time frame and accounted for severe diarrhea or vomiting or any other interactions you are fine and protected. What you are experiencing is completely normal and you have nothing to worry about.
 

to write your comment download our app